| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implantation surgery, a scratched iol was noted once the lens was inserted into the eye.The surgeon removed the lens and replaced it with the backup lens during the same procedure.There was no patient harm.The lens was discarded and is not available for return.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).